We present an adolescent girl with probable DRESS Sy-ndrome who had rash and fever after having been treated with lamotrigine as antiepileptic drug before fourteen days.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:Drug reaction with eosinophilia and systemic symptoms (DRESS Syndrome) is a rare, life-threatening, drug- induced hypersensitivity reaction that include skin eruptions, hemato-logic abnormalities (eosinophilia, atypical lymphocytosis), ly-mphadenopathy and internal organ involvement (liver, kidney, lung).
📊
Key Findings & Data:Drug reaction with eosinophilia and systemic symptoms (DRESS Syndrome) is a rare, life-threatening, drug- induced hypersensitivity reaction that include skin eruptions, hemato-logic abnormalities (eosinophilia, atypical lymphocytosis), ly-mphadenopathy and internal organ involvement (liver, kidney, lung).
💡
Conclusion & Impact:We present an adolescent girl with probable DRESS Sy-ndrome who had rash and fever after having been treated with lamotrigine as antiepileptic drug before fourteen days.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters
Abstract
Drug reaction with eosinophilia and systemic symptoms (DRESS Syndrome) is a rare, life-threatening, drug- induced hypersensitivity reaction that include skin eruptions, hemato-logic abnormalities (eosinophilia, atypical lymphocytosis), ly-mphadenopathy and internal organ involvement (liver, kidney, lung). We present an adolescent girl with probable DRESS Sy-ndrome who had rash and fever after having been treated with lamotrigine as antiepileptic drug before fourteen days.
Özet
DRESS Sendromu (Drug Rush with Eosinophilia and Systemic Symptoms) ilaç ilişkili döküntü, hematolojik anormal-likler (eozinofili, atipik lenfositoz), lenfadenopati, iç organ tu-tulumları (karaciğer, böbrek, akciğer) ile seyreden nadir, hayatı tehdit edebilen hipersensitivite reaksiyonudur. Antiepileptik la-motrigin tedavisi başlandıktan on dört gün sonra döküntüsü ve ateşi gelişen DRESS Sendromu olduğu düşünülen ergen bir kız hastayı sunduk.
🔖
Cite This Article
KÜLCÜ, N. U., ERDEDE, Ö., DOĞRU, M., ERASLAN, G. E., SARI, E., YILDIZ, F. M. (2020). Lamotrıgine Induced Probable Dress Syndrome: Case Report. Zeynep Kamil Tıp Bülteni, Cilt: 51 - Sayı: 3, 168–170. https://ajindex.com/articles/335115
Kardaun SH, Sidoroff A, Valeyrie-Allanore L, Liss Y, Chu CY, Creamer D, ve ark. Drug reaction with eosinophilia and systemic symptoms(DRESS): an original multisystem advers drug reaction.Results from the prospective RegiSCAR study. Br J Dermatol 2013; 169(5):1071-80
Wang XQ, Lv B, Zhang X, Yu Sy, Huang XS, Zhang JT, ve ark.Lamotrigine induced DIHS/ DRESS: Manifestations, treatment, and outcome in 57 patients. Clin Neurol Neurosurg 2015; 138:1-7
Büyüköztürk S, Kekik Ç, Gökyiğit AZ, Tezer Filik FI, Karakaya G, Saygı S, ve ark. Cutaneous drug reactions to antiepileptic drugs and relation with HLA alleles in the Turkish population. Eur Ann Allergy Clin Immunol 2018; 50(1): 36-41
De Luca F, Losappio LM, Mirone C, Schroeder JW, Citterio A, Aversano MG, ve ark. Tolerated drugs in subjects with severe cutaneous adverse reactions (SCARs) induced by anticonvulsants and review of the literature. Clin Mol Allergy 2017;15:16. doi: 10.1186/s12948-017-0072-5. eCollection 2017 7- Ramirez E, Medrano-Casique N, Tong Hy, Bellon T, Cabanas R, Fiandor A, ve ark. Eosinophilic drug reactions detected by a prospective pharmacovigilance programme in a tertiary hospital. BR J Clin Pharmacol 2017; 83(2): 400-415
Sasidhararnpillai S, Sabitha S, Riyaz N, Binitha MP, Muhammed K, Riyaz A, ve ark. Drug reaction with eosinophilia anda systemic symptoms in children: a prospective study. Pediatr Dermatol 2016; 33(2):e162-5. Doi: 10.1111/pde.12803
Erdem SB, Nacaroglu HT, Bag O, Karkiner CS, Korkmaz HA, Can D. DRESS Syndrome associated with type 2 diabetes in a child. Cent Eur J Immunol 2015; 40(4):493-6
Yazıcıoğlu M. Çocukluk çağında ilaç alerjilerine yaklaşım. Türk Ped Arş 2014; 49: 99-103
Brockow K, Romano A, Blanca M, Ring J, Pichler W, Demoly P. General considerations for skin test procedures in the diagnosis of drug hypersensitivity. Allergy 2002; 57(1): 45-51
Aberer W, Bircher A, Romano A, Blanca M, Campi P, Fernandez J, et al. Drug provocation testing in the diagnosis of drug hypersensitivity reactions. Allergy 2003; 58 (9): 854-63
Funck-Brentano E, Duong TA, Bouvresse S, Bagot M, Wolkenstein P, Roujeau JC, et al. Therapeutic management of DRESS: a retrospective study of 38 cases. J Am Acad Dermatol 2015; 72 (2): 246-252